# SDR IPXA2024100113741

- Difficulty date: September 10, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 84,293 hours, 16,597 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: SE105200124
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER GEAR DOOR PAN IS CRACKED AT ITS LEADING-EDGE CORNER IN THE ANGLE CHANGE WHERE MKD.  INSTALLED REPLACEMENT FRAME (PAN) CTR L/G DOOR R/H L/E, REINSTALLED 2 EA. BULB SEALS AND 2EA. BULB SEAL RETAINERS, 1EA. SPLAICE PLATE, 2 EA. RUB STRIP; REQUEST "OK" TO INSTALL 3 EA. CLOSE-OUT PANELS: IAW MD11 SRM 51-31-01-OG-0
